Mathematical and numerical modeling of wave propagation in fractal trees

Patrick Joly 1 Adrien Semin 2
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : We propose and analyze a mathematical model for wave propagation in infinite trees with self-similar structure at infinity. The emphasis is put on the construction and approximation of transparent boundary conditions. © 2011.
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00849570
Contributor : Aurélien Arnoux <>
Submitted on : Friday, August 30, 2013 - 1:25:25 PM
Last modification on : Wednesday, July 3, 2019 - 10:48:03 AM

Identifiers

Collections

Citation

Patrick Joly, Adrien Semin. Mathematical and numerical modeling of wave propagation in fractal trees. Comptes Rendus Mathématique, Elsevier Masson, 2011, 349 (19-20), pp.1047-1051. ⟨10.1016/j.crma.2011.09.008⟩. ⟨hal-00849570⟩

Share

Metrics

Record views

483